# SDR SWAA2023082384227

- Difficulty date: July 31, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT VERTICAL STIFFENER FASTENER HOLE AT R/H VAPOR BARRIER RBL 54.10 AT UPPER SUPPORT ANGLE JUNCTION. HOLE SIZE : 0.216' CRACK FOUND AT VERTICAL STIFFENER FASTENER HOLE AT R/H VAPOR BARRIER RBL 54.21 AT UPPER SUPPORT ANGLE JUNCTION. HOLE SIZE : 0.216'<[01] ACCOMPLISHED REPAIR OF VERTICAL STIFFENER HOLE AT RT VAPOR BARRIER RBL 54.21 AS PER EA 23-153-02411 INSTRUCTIONS.;[02] CERTIFIED WORK STEPS ACCOMPLISHED TO REPAIR A STIFFENER HOLE AT RH VAPOR BARRIER STA 663 RBL 54.10
